Unitary independence in the study of finitely generated and of finite rank torsion-free modules over a valuation domain
Rendiconti del Seminario Matematico della Università di Padova, Volume 82 (1989), pp. 185-202.
@article{RSMUP_1989__82__185_0,
     author = {Zanardo, Paolo},
     title = {Unitary independence in the study of finitely generated and of finite rank torsion-free modules over a valuation domain},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {185--202},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {82},
     year = {1989},
     zbl = {0727.13009},
     mrnumber = {1049593},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1989__82__185_0/}
}
TY  - JOUR
AU  - Zanardo, Paolo
TI  - Unitary independence in the study of finitely generated and of finite rank torsion-free modules over a valuation domain
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1989
DA  - 1989///
SP  - 185
EP  - 202
VL  - 82
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1989__82__185_0/
UR  - https://zbmath.org/?q=an%3A0727.13009
UR  - https://www.ams.org/mathscinet-getitem?mr=1049593
LA  - en
ID  - RSMUP_1989__82__185_0
ER  - 
%0 Journal Article
%A Zanardo, Paolo
%T Unitary independence in the study of finitely generated and of finite rank torsion-free modules over a valuation domain
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1989
%P 185-202
%V 82
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1989__82__185_0
Zanardo, Paolo. Unitary independence in the study of finitely generated and of finite rank torsion-free modules over a valuation domain. Rendiconti del Seminario Matematico della Università di Padova, Volume 82 (1989), pp. 185-202. http://archive.numdam.org/item/RSMUP_1989__82__185_0/

[1] D.M. Arnold, A duality for torsion-free modules of finite rank over a discrete valuation ring, Proc. London Math. Soc., (3) 24 (1972), pp. 204-216. | MR | Zbl

[2] A. Facchini - P. ZANARDO, Discrete valuation domains and ranks of their maximal extensions, Rend. Sem. Mat. Univ. Padova, 75 (1986), pp. 143-156. | Numdam | MR | Zbl

[3] L. Fuchs - L. Salce, Modules over Valuation Domains, Lecture Notes in Pure Appl. Math., no. 97, Marcel Dekker, New York, 1985. | MR | Zbl

[4] I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann Arbor, 1954. | MR | Zbl

[5] L. Salce - P. ZANARDO, Some cardinal invariants for valuation domains, Rend. Sem. Mat. Univ. Padova, 74 (1985), pp. 205-217. | Numdam | MR | Zbl

[6] L. Salce - P. ZANARDO, On two-generated modules over valuation domains, Archiv der Math., 46 (1986), pp. 408-418. | MR | Zbl

[7] L. Salce - P. Zanardo, A duality for finitely generated modules over valuation domains, on « Abelian Group Theory, Proceedings Oberwolfach Conf. 1985», Gordon and Breach, New York, 1987, pp. 433-451. | MR | Zbl

[8] L. Salce - P. Zanardo, Rank-two torsion-free modules over valuation domains, to appear on Rend. Sem. Mat. Univ. Padova. | Numdam | MR | Zbl

[9] G. Viljoen, On torsion-free modules of rank two over almost maximal valuation domains, Lecture Notes n. 1006, Springer-Verlag, 1983, pp. 607-616. | MR | Zbl

[10] P. Zanardo, Indecomposable finitely generated modules over valuation domains, Annali Univ. Ferrara - Sc. Mat., 31 (1985), pp. 71-89. | MR | Zbl

[11] P. Zanardo, On the classification of indecomposable finitely generated modules over valuation domains, Comm. in Algebra, 13 (11) (1985), pp. 2473-2491. | MR | Zbl